English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55184/89457 (62%)
造訪人次 : 10668433      線上人數 : 14
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41455


    題名: A note on infinite-armed Bernoulli bandit problems with generalized beta prior distributions
    作者: 陳功宇;Chen, Kung-yu;林千代;Lin, Chien-tai
    貢獻者: 淡江大學數學學系
    關鍵詞: Dynamic allocation of Bernoulli processes;k-failure strategy;m-run strategy;N-learning strategy;Non-recalling m-run strategy;Sequential experimentation
    日期: 2005-01
    上傳時間: 2010-01-28 07:36:45 (UTC+8)
    出版者: Springer
    摘要: A bandit problem with infinitely many Bernoulli arms is considered. The parameters of Bernoulli arms are independent and identically distributed random variables from a generalized beta distributionG3B(a, b, λ) witha, b>0 and 0<λ<2. Under the generalized beta prior distributions, we first derive the asymptotic expected failure rates ofk-failure strategies, and then obtain a lower bound for the expected failure rate over all strategies investigated in Berry et al. (1997). The asymptotic expected failure rates for the other three strategies studied in Berry et al. (1997) are also included. Numerical estimations for a variety of generalized beta prior distributions are presented to illustrate the performances of these strategies.
    關聯: Statistical Papers 46(1), pp.129-140
    DOI: 10.1007/BF02762039
    顯示於類別:[數學學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    A note on infinite-armed Bernoulli bandit problems with generalized beta prior distributions.pdf456KbAdobe PDF0檢視/開啟
    index.html0KbHTML62檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋